# SDR R61A2021111000898

- Difficulty date: November 6, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000056
- Aircraft time: 45,461 hours, 28,541 cycles
- System (JASC): 3140 · Central Computers
- Part: I/O Module
- Part number: 70284221902
- Part serial: 5050356
- Condition: Fault Message
- Location: Zone 100
- Part time: 42,355 hours, 25,373 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION.
